Gaussian maps and multiplication maps on certain projective varieties
Compositio Mathematica, Volume 98 (1995) no. 3, p. 219-268
@article{CM_1995__98_3_219_0,
     author = {Pareschi, Giuseppe},
     title = {Gaussian maps and multiplication maps on certain projective varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {3},
     year = {1995},
     pages = {219-268},
     zbl = {0863.14022},
     mrnumber = {1351829},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_3_219_0}
}
Pareschi, Giuseppe. Gaussian maps and multiplication maps on certain projective varieties. Compositio Mathematica, Volume 98 (1995) no. 3, pp. 219-268. http://www.numdam.org/item/CM_1995__98_3_219_0/

[A] Accola, R.: "Plane models for Riemann surfaces admitting certain half canonical linear series I" in: Riemann surfaces and related topics, Princeton Univ. Press (1980). | MR 624801 | Zbl 0491.30038

[ACGH] Arbarello, E., Comalba, M., Griffiths, Ph., Harris, J.: Geometry of algebraic curves, Vol. I, Springer-Verlag (1985). | MR 770932 | Zbl 0559.14017

[B] Ballico, E.: "On the Clifford index of algebraic curves ", Proc. AMS 97 (1986) 217-218. | MR 835868 | Zbl 0591.14020

[BM] Beauville, A., Merindol, J.Y.: "Sectiones hyperplanes des surfaces K3 ", Duke Math. J. 55 (1987) 873-878. | MR 916124 | Zbl 0663.14028

[BEL] Bertram, A., Ein, L., Lazarsfeld, R.: "Surjectivity of gaussian maps for line bundles of large degree on curves" in Algebraic geometry, LNM 1479, Springer-Verlag (1991) 15-25. | MR 1181203 | Zbl 0752.14036

[Bu] Butler, D.: "Normal generation of vector bundles over a curve", J. Diff. Geom. 39 (1994) 1-34. | MR 1258911 | Zbl 0808.14024

[C] Ciliberto, C.: "On rationally determined line bundles on a family of projective curves with general moduli", Duke Math. J. 55 (1987) 909-917. | MR 916128 | Zbl 0657.14013

[CHM] Ciliberto, C., Harris, J., Miranda, R.: "On the surjectivity of the Wahl map", Duke Math. J. 57 (1988) 829-858. | MR 975124 | Zbl 0684.14009

[CS] Ciliberto, C., Semesi, E.: "Singularities of the theta divisor and congruences of planes", J. Alg. Geom. 1 (1992) 231-250. | MR 1144438 | Zbl 0787.14019

[CM] Coppens, M., Martens, G.: "Secant spaces and Clifford's theorem", Compositio Math. 78 (1991) 193-212. | Numdam | MR 1104787 | Zbl 0741.14035

[D] Del Centina, A.: "Remarks on curves admitting an involution of genus ≽ 1 and some applications", Boll. U.M.I. (6) 4-B(1985) 671-683. | Zbl 0609.14017

[EKS] Eisenbud, D., Koh, J., Stillman, M.: "Determinantal equations for curves of high degree", Amer. J. Math. 110 (1988) 513-539. | MR 944326 | Zbl 0681.14027

[ELMS] Eisenbud, D., Lange, H., Martens, G., Schreyer, F.: "The Clifford dimension of a projective curve ", Conmpositio Math. 72 (1989), 173-204. | Numdam | MR 1030141 | Zbl 0703.14020

[FHL] Fulton, W., Harris, J., Lazarsfeld, R.: "Excess linear series on an algebraic curve ", Proc. AMS 92 (1984) 320-322. | MR 759642 | Zbl 0549.14004

[FL] Fulton, W., Lazarsfeld, R.: "On the connectedness of degeneracy loci and special divisors", Acta Math. 146 (1981). | MR 611386 | Zbl 0469.14018

[G] Green, M.: "Koszul cohomology and the geometry of projective varieties", J. Diff. Geom. 19 (1984) 125-171. | MR 739785 | Zbl 0559.14008

[GL] Green, M., Lazarsfeld, R.: "On the projective normality of complete linear series on an algebraic curve", Inv. Math. 83 (1986) 73-90. | MR 813583 | Zbl 0594.14010

[Gh] Ghione, F.: "Un probleme de type Brill-Noether pour les fibres vectioriels", in: LNM 997, Springer-Verlag (1983). | MR 714749 | Zbl 0538.14022

[K1] Kempf, G.: "Towards the inversion of abelian integrals, I", Ann. of Math. 110 (1979) 243-273. | MR 549489 | Zbl 0452.14011

[K2] Kempf, G.: Complex abelian varieties and theta functions, Springer-Verlag (1991). | MR 1109495 | Zbl 0752.14040

[K3] Kempf, G.: "Projective coordinate rings of abelian varieties", in Algebraic Analysis, Geometry and Number Theory (Igusa, J. I., ed), Johns Jopkins Press (1989) 225-236. | MR 1463704 | Zbl 0785.14025

[L1] Lazarsfeld, R.: "A sampling of vector bundles techniques in the study of linear series", in: Lectures on Riemann surfaces (Cornalba, M., Gomez-Mont, X., Verjiovski, A. eds), World Scientific (1989). | MR 1082360 | Zbl 0800.14003

[L2] Lazarsfeld, R.: "Some applications of the theory of positive vector bundles", in: LNM 1092, Springer-Verlag (1984). | MR 775876 | Zbl 0547.14009

[L3] Lazarsfeld, R.: "Brill-Noether-Petri without degeneration ", J. Diff. Geom. 23 (1986) 299-307. | MR 852158 | Zbl 0608.14026

[Lo] Lopez, A.: "Surjectivity of gaussian maps on curves in Pr with general moduli " (preprint). | Zbl 0894.14012

[M1] Mumford, D.: "Varieties defined by quadratic equations", Corso C.I.M.E. 1969, in: Questions on algebraic varieties, Cremonese (1970) 30-100. | MR 282975 | Zbl 0198.25801

[M2] Mumford, D.: Abelian varieties, Oxford University Press (1970). | MR 282985 | Zbl 0223.14022

[MS] Martens, G., Schreyer, F.: "Line bundles and syzygies of triginal curves ", Abh. Math. sem. Univ. Hamburg 56 (1986) 169-189. | MR 882414 | Zbl 0628.14029

[Ma] Maroni, A.: "Le serie lineari sulle curve trigonali", Ann. Mat. Pura e Appl. 25 (1946) 341-354. | MR 24182 | Zbl 0061.35407

[Mu] Mukai, S.: "Duality between D(X) and D(X) with its application to Picard sheaves ", 81 (1981) 153-175. | MR 607081 | Zbl 0417.14036

[N] Nagata, M.: "On self intersection of vector bundles of rank 2 on Riemann surface", Nagoya Math. J. 37 (1970) 191-196. | MR 258829 | Zbl 0193.21603

[P] Paoletti, R.: "On the surjectivity of Wahl maps on a general curve", preprint.

[V] Voisin, C.: "Sur l'application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri", Acta Math. 168 (1992) 249-272. | MR 1161267 | Zbl 0767.14012

[W1] Wahl, J.: "The jacobian algebra of a graded Gorenstein singularity", Duke Math. J. 55 (1987) 843-871. | MR 916123 | Zbl 0644.14001

[W2] Wahl, J.: "Gaussian maps on algebraic curves", J. Diff. Geom. 32 (1990), 77-98. | MR 1064866 | Zbl 0724.14022

[W3] Wahl, J.: "Introduction to gaussian maps on an algebraic curve" in: Complex projective geometry (Ellingsrud, G., Peskine, Ch., Sacchiero, G., Stromme, S. A. eds) Cambridge Univ. Press (1992) 304-323. | MR 1201392 | Zbl 0790.14014

[We] Welters, G.: "The surface C - C on Jacobi varieties and second order theta functions", Acta Math. 157 (1986) 1-22. | MR 857677 | Zbl 0771.14012